# SDR CA121105004

- Difficulty date: October 29, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PT6A67D
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Low Pressure
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING FLIGHT, THE NR 1 ENGINE OIL PRESSURE DROPPED AND THE PILOT ELECTED TO SHUTDOWN THE ENGINE.  AN UNEVENTFUL SINGLE ENGINE LANDING FOLLOWED.  POST FLIGHT INSPECTION FOUND THE PROPELLER HARD TO ROTATE.  THE ENGINE IS BEING REMOVED TO BE SENT FOR REPAIRS.
